Permutation Groups with Bounded Movement having Maximum Orbits
islamic azad univ.talesh
L.Brailovsky, Structure of quasi-invariant sets,Arch.Math.,59(1992),322-326.
L.Brailovsky, D.Pasechnix , C.E.Praeger, Subsets close to invarianr sub-set of quasi-invariant subsets for group actions ,,Proc.Amer. Math.Soc.,123(1995),2283-2295.
C.E.Praeger,On permutation groups with bounded movement,J.Algebra,144(1991),436-442.
C.E.Praeger, The separation theorem for group actions, in ”orderedGroups and Infinite Groups”(W.charles Holland, Ed.),Kluwer Academic,Dordrecht/ Boston/ Lond, 1995.
A.Hassani,M.Khayaty,E.I.Khukhro and C.E.Praeger, Transitive permu-tation groups with bounded movement having maximum degree.J.Algebra,214(1999),317-337.
J.R.Cho, P.S.Kim, and C.E.Praeger, The maximal number of orbits of apermutation Group with Bounded Movement,J.Algebra,214(1999),625-630.
P.M.Neumann, The structure of finitary Permutation groups,Arch. Math.(Basel)27(1976),3-17.
B.H.Neumann, Groups covered by permutable subsets,J. London Mathsoc.,29(1954), 236-248.
P.M.Neumann, C.E.Praeger, On the Movement of permutation Group,J.Algebra,214, (1999)631-635
Copyright (c) 2019 Behname Razzaghmaneshi, Mehdi Alaeiyan
This work is licensed under a Creative Commons Attribution 4.0 International License.
The author warrants that the article is original, written by stated author(s), has not been published before, contains no unlawful statements, does not infringe the rights of others, is subject to copyright that is vested exclusively in the author and free of any third party rights, and that any necessary written permissions to quote from other sources have been obtained by the author(s).